Vol. 306, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 306: 1
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Circle patterns on surfaces of finite topological type revisited

Yue-Ping Jiang, QiangHua Luo and Ze Zhou

Vol. 306 (2020), No. 1, 203–220
Abstract

Using topological degree theory, we obtain the existence of circle patterns with prescribed combinatorial type and obtuse exterior intersection angles on surfaces of finite topological type. As consequences, several generalizations of circle pattern theorem are obtained.

Keywords
circle patterns, topological degree
Mathematical Subject Classification 2010
Primary: 52C25, 52C26
Milestones
Received: 13 May 2019
Revised: 20 December 2019
Accepted: 20 December 2019
Published: 14 June 2020
Authors
Yue-Ping Jiang
Key Lab of Intelligent Information Processing and Applied Mathematics
School of Mathematics
Hunan University
Changsha
China
QiangHua Luo
Key Lab of Intelligent Information Processing and Applied Mathematics
School of Mathematics
Hunan University
Changsha
China
Ze Zhou
School of Mathematics
Hunan University
Changsha
China